# SDR SWIA200718723

- Difficulty date: September 25, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 12,415 hours, 10,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD CEILING EMERGENCY POD LIGHT INOP.  RELAMPED FORWARD CEILING EMERGENCY LIGHT.  OPS CHECK GOOD.
